# SDR IPXA2017032715550

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,312 hours, 10,650 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750506
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGID CARGO BARRIER FLOOR FITTING 10 IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW EO MD11-2520-58701-D.
